# SDR ZZDA2008120

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N318AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE FLIGHT ATTENDANTS REPORTED A BURNING SMELL AROUND THE GALLEY AREA.  RETURNED TO ATL, LANDING WEIGHT 110,000.  UPON ARRIVAL, NO UNUSUAL SMELL OR BURNING SMELL NOTED, NO CIRCUIT BREAKERS POPPED.  INSPECTED GALLEY AREA, CABIN, LAVS, OVERHEAD BINS, CARGO BINS, AFT EQUIPMENT BAY, AND FORWARD E/E BAY.  OPERATED COFFEEMAKERS, CREDIT CARD READERS AND LIGHTS.  RAN BOTH ENGINES AND APU WITH PACKS ON AND PRESSURIZED A/C.  NO EVIDENCE OF SMELL OR SMOKE NOTED.  REF FIM 21-50.
